# SDR SWAA2022022173460

- Difficulty date: July 12, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 24,433 hours, 14,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT E&E COMPARTMENT; FLOORBEAM INTERCOSTAL IS CRACKED; BETWEEN STA 312 AND STA 328; AT THE UPPER CENTER FASTENER HOLE AT 45 LBL. / REMOVED AND REPLACED PER SRM 51-40-02.
